# SDR DL76L972362

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Burned Tape
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

REAR GALLEY HAS OCCASIONAL BURNING ELECTRICAL SMELL.  FOUND BURNED TAPE UNDER HEATING PAD OF COFFEEMAKER.  DEACTIVATED COFFEEMAKER AND FWD TO MCO.
